# SDR SWAA2015091643927

- Difficulty date: September 2, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 42,796 hours, 24,860 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1352
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER PANEL 341B LE, 3RD RIB FROM INBD CRACKED AT EDGE END OF RIB.  R & R RIB IAW DWG & SRM.
